Automorphisms of stable linear groups over commutative local rings with 1/2

A. S. Atkarskaya

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

In the paper, we describe automorphisms of stable linear groups E(R) and GL(R) over commutative local rings R with 1/2.

Original languageEnglish
Pages (from-to)15-30
Number of pages16
JournalFundamental and Applied Mathematics
Volume17
Issue number7
StatePublished - 2013

Fingerprint

Dive into the research topics of 'Automorphisms of stable linear groups over commutative local rings with 1/2'. Together they form a unique fingerprint.

Cite this